American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31B99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] P. M. Gauthier and D. Zwick. Best uniform approximation by solutions of elliptic differential equations . Trans. Amer. Math. Soc. 342 (1994) 359-374. MR 1152322.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] John L. Lewis. Uniformly fat sets . Trans. Amer. Math. Soc. 308 (1988) 177-196. MR 946438.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] H. S. Bear. Hardy spaces of heat functions . Trans. Amer. Math. Soc. 301 (1987) 831-844. MR 882717.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Morris Marden. Axisymmetric harmonic interpolation polynomials in ${\bf R}\sp{N}$ . Trans. Amer. Math. Soc. 196 (1974) 385-402. MR 0348130.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Bernard Friedman. Analyticity of equilibrium figures of rotation . Trans. Amer. Math. Soc. 43 (1938) 183-198. MR 1501938.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1